# SDR USAASB96175

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND BOTH OVERWING EMERGENCY EXIT LIGHTS FLASHING.  MAINTENANCE REMOVED AND REPLACD THE BATTERY PACK FOR THE OVERWING EMERGENCY EXIT LIGHTS.  OPS CHECK GOOD.  (M)
